Topamax and klonopin

Common Questions and Answers about Topamax and klonopin

topamax

So my advice would be to go ahead and try it but like with any other meds keep tabs on your depression and anxiety. If things get worse contact your therapist. Hope this helps and that Topamax does too. :) Disclaimer: I'm not a medical professional.
i have tremors and migraines and take klonopin. it was prescribed for my tremors and hasnt helped at all for my migraines. they might try something else for your migraines. they have me on topamax which is suppose to help with both of my symptoms.
Oh and vistaril too.
While it did offer SOME relief, I went off it 6 months ago because I also gained about 40 pounds and was sick of feeling so sluggish. I am now on klonopin as needed and just began Topamax. Topamax is an anticonvulsant, which is a class of drugs that has been used as mood stabilizers for years. It is worth a try for anxiety, as it can quiet parts of the brain that send the over-excitable thoughts. Don't let people scare you- it might work for you, it might not.
I am also wondering if any of you have noticed any issues with birth control and topamax. My insurance company's website says topamax will render my birth control ineffective and my dr blew me off with a no it won't, don't worry about it. Any thoughts/insight is appreciated.
I myself start to notice a heavier shedding and upon discontinuation a more rapid and prolonged loss. For me the hair shedding and loss depends on how long I took topamax to begin with. For instance the last round, I was on it for a year and it took three months for the toxic accumalation in my system to disapate. Afterwards my hair started to grow and thinken once again.
I have digenerative disc disease and my neirologist just prescribed topamax, he said it would help with the pain and tingling but could result in weight loss. I am wondering if prescribing topamax for ddd is common among neurologists? I can't seem to find any other information related to topamax as a pain med, only information I have is that it's a powerful drug with lots of side effects, most not so good. The weight loss aspect is the only plus...
My doctor swithced my meds to Zoloft, Serequel, Anfranil, Klonopin, and Proprnolol for my anxiety and OCD. My OCD is finally under control and I no longer take serequel. I also spent 6 months at Rogers Memorial Hospital in Wisconsin defeating my OCD in an incare patient treatment facilitity.I was a germafobe. Now all I do is obsess about my weight. It is really impacting my social life. I currently take 25mg of Topamax in the morning and 50mg at night.
My doctor swithced my meds to Zoloft, Serequel, Anfranil, Klonopin, and Proprnolol for my anxiety and OCD. My OCD is finally under control but now all I do is obsess about my weight. It is really impacting my social life. I currently take 25mg of topamax in the morning and 50mg at night. I have been on it for 3 weeks and haven't seen any weight loss or side effects. Each week I will increase my dose 25mg. Does anyone have any advise for me. Does this topamax really help people loose weight.
I started Topamax in November of this year at 25mg a week and have been increasing the dose by 25mg per week and will reach 200mg next week to reach my limit. My doctor prescribed it for my migraines as I had requested it since all the other treatments seemed to have weight gain as a side effect while this one was the opposite with weight loss as a possibility.
I've been experiencing daily tension headaches which get a lot worse later in the day and my neuro doc suggested I take Topamax and a low dose of Elavil (10mg) at night. Anyone knows anything about these drugs? Do they alleviate headaches? I really don't want anything to do with tricyclic antidepressants like Elavil, but if it helps.... Thanks!
5 a day and the doctor switched me now to xanax ER 1mg a day but seriously it is making me like a moron i'm forgetting everything! I loved the klonopin and I didn't abuse it my doctor told me to take 1mg and I would take less.
5 mg in the morning and 0.25 afternoon and 0.25 at night. I take the 8 mg of Klonopin since june 2009, I was previously on a low dose of Valium 20 mg day but I start having panic attacks again so my PDoc put me on the Klonopin, who I had already took in the past from 2005 until 2007 when I withdraw it with the help of the Valium...
There is hope so hold on and take that topamax. Helps head aches, some nerve pain and great side affects....
I have been on Topamax for 11 weeks now and I am up to 450mgs a day and taking it for seizures in conjunction with Klonopin. I HATE HATE Topamax as a drug and think it is made by SATAN himself, but, it has slowed my seizures, my big ones anyway and I am now only having small break-thru ones. I will be going up one more dose in the next week.
I have been having right sided abdominal pain stretching into my back under my shoulder blade, pain with touch on my abdomen, loss of appetite, indigestion (heartburn) without relief of my medication, yellow stools, loose stools, and sometimes after I eat I get violent chills and shakes. Also I have been getting slight itching sensation on my rib area near where I get the pain- this being the most recent symptom. The ultrasound they did on me put me in pain for days.
Then, about 2 ½ years ago I had a near-psychotic meltdown, mostly about the devil and evil spirits, and was diagnosed with OCD and prescribed Anafranil and Zyprexa, which helped with the irrational thinking and obsessive thoughts a little. Between now and then, I have been diagnosed with OCD, Social anxiety disorder, GAD, major depressive disorder, ADHD, and most recently, aspergers/high functioning autism.
No mention of female inability to orgasm, no mention of male ejaculatory failure, no mention of sexual anhedonia or sexual anesthesia in both men and women and no mention of loss of libido or sex drive in both men and women. All the consumer of modern antidepressants is being told is that there maybe some poor sexual performance. This is meaningless, unfair and disingenuous. But unfortunately, it gets much worse.
I am taking emsam, topamax, mirtizapine, and klonopin...
I'm on so many anti depressants and anti anxiety medications, including rispedal, neurontin, clonodine, citalopram, klonopin, topamax, trazadone, and Wellbutrin. I KNOW that this is a ton of medication, but I suffer from severe anxiety and panic attacks. I've had it ever since I was 21 and now I'm 43. I was wondering if I could try introducing natural herbs into the mix slowly, like valerium or camomile?
I take six psych meds and wouldn't drop any of them as they complement each other and keep me semi-stable. I take Lamictal, Abilify, Emsam, Propranolol, Ambien, Klonopin and a drug for high cholesterol.
Then, about 2 ½ years ago I had a near-psychotic meltdown, mostly about the devil and evil spirits, and was diagnosed with OCD and prescribed Anafranil and Zyprexa, which helped with the irrational thinking and obsessive thoughts a little. Between now and then, I have been diagnosed with OCD, Social anxiety disorder, GAD, major depressive disorder, ADHD, and most recently, aspergers/high functioning autism.
Iam 13 weeks pregnant now, I was taken off all of my meds , some before I even became pregnant and some when I found out. I was on celexa, topamax, kolonopin, and ativan. This combination worked for me when I was real bad, Itried so many other meds and they did not work. Finally something that did!!! After a year I came off celexa, and topamax. Later came off ativan. I was doing well w/ the kolonopin.
It may be useful to mention that I take medications for this condition called Topamax and Klonopin, however I have been on these medications for about 8 months now so my neuro doc doubts that they are causing any new side effects. Sooooo...... I have had chronic diarrhea for about two months now, along with bloating, cramping, and the feeling of always having to go. In the last couple weeks I have noticed small amounts of dark red blood in my stool.
Yes I would be very interesred in topamax and lyrica. I feel like a guinnie pig. I am gainning weight and just sarted topamax which mad me feel dizzy.Any help would be great.
I have been diagnosed with GAD and obsessive thoughts. I take klonopin (which does help about 70% of symptoms) as needed, but try not to take them if I can cuz I don't want to get addicted. yesterday (I had not taken klonopin couple of days) I had sudden attack of numbness on my forehead and my head felt very heavy like my it was too large or heavy for my neck to support. basically I felt like my head was not functioning.
i also have ADD, and the fibro fog didnt get any better because topamax at high doses lol,,,i call DOPAMAX hehe but if you are having problems with weight gain, the DR can give as little as 25 to 50. i was 600!! (but remember , i have seizures, and daily migraines, and social anxiety) i am very outgoing , so it isnt that, but i constantly am looking for my keys in my purse, locking and unlocking the doors, checking the bathtub to make sure no one left it on...etc. stuff like that.
I also suffer from from chrons and migraine's and take topamax and asacol and robinul and reglan. My doctor started me on clonazepam for 3 weeks to give my liver a rest form the lortab, but I already have been getting some side effects that scare me like moody ness, feely depressed and not feeling right. My pain is getting worse since I stopped taking the lortab ( which I only took 1 tablet(s) 3 times a day.
If you still have doubts as to whether or not you want to stay on it, talk to your neurologist for other options such as topamax and lamictal. But keep in mind all of these antiseizure meds do have their share of side effects. Good luck.
MedHelp Health Answers